# SDR NSVA2010192

- Difficulty date: October 20, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 5,883 hours, 5,749 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT BAGGAGE DOOR NOT SECURED PROPERLY, LANDED WITH NO FURTHER INCEDENT.  PERFORMED OPS CHECK OF AFT BAGGAGE DOOR OPS CHECKED GOOD.  NO FAULT FOUND.
